Tuesday, March 21, 2023

Boots Ultra Cold And Flu Relief

Must read

The Widest Range In Boots For Every Stage Of Cold And Flu*

Salomon X Ultra CS WP Winter 2 Boots Review – Great Boots For Snow & Cold Weather!

*Always read the label

From early signs to lingering symptoms, Boots range of own-brand remedies are a great solution for your winter wellness needs. Theres a wide range of products available that can help to ease your cold and flu symptoms, to help you feel better. Its also a good idea to drink plenty of water and warm drinks, let your body rest and ensure you are eating a healthy, balanced diet with plenty of vitamins to help support your immune system. Dont forget to speak to a member of the pharmacy team if youd like further advice on managing your cold symptoms.

What Other Medicines Contain The Same Active Ingredients

  • Beechams all-in-one tablets and liquid.
  • Beechams max strength all in one capsules and sachets.
  • Benylin chesty cough and cold tablets.
  • Benylin mucus cough & cold all-in-one relief tablets.
  • Boots cold & flu relief all in one tablets.
  • Boots flu-max all-in-one chesty cough & cold sachets.
  • Boots mucus cough & cold relief all in one tablets.
  • Boots ultra cold & flu relief all in one capsules and sachets.
  • Lemsip cough max for chesty cough & cold sachets.
  • Lemsip max all-in-one capsules and sachets.
  • Sudafed mucus relief triple action cold & flu tablets.

There are many other cold and flu and cough remedies available to buy without a prescription. Many of these will also contain paracetamol, phenylephrine hydrochloride and guaifenesin among their ingredients.

Lemsip Cough Max And Other Medicines

If you’re already taking any other medicines, including herbal medicines and those bought without a prescription, you should always check with your pharmacist before taking Lemsip cough max for mucus cough and cold as well, to make sure that the combination is safe.

Don’t take Lemsip cough max for mucus cough and cold with any other medicines that contain paracetamol or a decongestant. Many over-the-counter painkillers and cold and flu remedies contain these ingredients. It’s important to check the ingredients of any medicines you buy without a prescription before taking them with Lemsip cough max for mucus cough and cold, or ask your pharmacist for advice. Using more than one medicine with the same active ingredients at the same time could lead to you exceeding the maximum dose or having a higher risk of side effects.

It’s fine to take Lemsip cough max for mucus cough and cold with plain ibuprofen or aspirin . However, don’t take it with co-codamol, co-dydramol or Tramacet because these contain paracetamol.

If you’re already taking any other medicines, you should always check with a pharmacist before taking Lemsip cough max

Don’t take Lemsip cough max for mucus cough and cold with medicines that contain a cough suppressant, such as dextromethorphan or pholcodine, as these would have an opposite effect to the guaifenesin in this medicine.

Recommended Reading: Orange Juice Good For Cold And Flu

Expired Boots Night Cold Flu Relief Oral Solution

  • Taking a single dose of expired Boots Night Cold Flu Relief Oral Solution is unlikely to produce an adverse event. However, please discuss with your primary health provider or pharmacist for proper advice or if you feel unwell or sick. Expired drug may become ineffective in treating your prescribed conditions. To be on the safe side, it is important not to use expired drugs. If you have a chronic illness that requires taking medicine constantly such as heart condition, seizures, and life-threatening allergies, you are much safer keeping in touch with your primary health care provider so that you can have a fresh supply of unexpired medications.

Lemsip Cough Max: Uses Dosage Side Effects

UGG® Australia

Everything you need to know about Lemsip cough max to relieve your cold and flu symptoms

Lemsip cough max is used for relieving the symptoms of colds and flu, including chesty coughs, blocked nose and sinuses, sinus pain, fever, headache, aches and pains and sore throats.

The medicine comes as capsules and sachets for making hot drinks. Both are licensed for adults and adolescents aged 12 years and over.

Here’s everything you need to know about Lemsip cough max, including how it works, who shouldn’t take it and the potential side effects:

Also Check: How Long Are People Contagious With The Flu

Top 20 Medicines With The Same Components:

OmnimedBeechams All-in-OneLemsip Vicks Flu Tripla AzioneLemsip Max All in OneNirolex Flu Tripla AzioneTheraflu Beechams Max Strength All in OnePanadol Cold& Flu all in onePanadol Cough & ColdVicks Flu Tripla Azione Benylin Phlegm Cough & Cold Multi-ReliefPanadol Cold & Cough Panadol Cold& Flu all in one Benylin Chesty Cough & ColdTriactimedVicks DayQuil Complete Boots Mucus Cough & Cold Relief All in OneNirolex Flu Tripla Azione

Expired Boots Ultra Cold Flu Relief All In One Capsule

  • Taking a single dose of expired Boots Ultra Cold Flu Relief All In One Capsule is unlikely to produce an adverse event. However, please discuss with your primary health provider or pharmacist for proper advice or if you feel unwell or sick. Expired drug may become ineffective in treating your prescribed conditions. To be on the safe side, it is important not to use expired drugs. If you have a chronic illness that requires taking medicine constantly such as heart condition, seizures, and life-threatening allergies, you are much safer keeping in touch with your primary health care provider so that you can have a fresh supply of unexpired medications.

Recommended Reading: Is There Treatment For Flu

Why Choose A Spray

Our throat sprays are designed to deliver sore throat relief. Ultra Chloraseptic contains a local anaesthetic called benzocaine. When sprayed on the back of the throat it provides a numbing effect in seconds. This can ease painful sore throats, allowing you to get on with your day as normal.

Viruses such as colds and flu can cause sore throats. One of the advantages of using an anaesthetic throat spray is that it targets this specific area, providing pain relief where its needed and fast. Our gentle anaesthetic spray provides targeted relief within seconds. The swivel head applicator helps ensure precision when applying.

How to use our Throat Spray

Ultra Chloraseptic is designed to be quick and easy to use. Simply pull out your pocket-sized throat spray for sore throat relief in a matter of seconds. Take a look below for a quick guide on how to use our anaesthetic throat sprays. Each bottle also comes with its own handy instructions, so make sure you read through those carefully before use.

Points to Remember

Ultra Chloraseptic is easy to use, but you should still bear the following in mind:

Storage Of Boots Cold Flu Relief With Decongestant Powder

BIG IMPROVEMENT TO THE adidas ULTRABOOST 21! COLD.RDY Review!
  • Store medicines at room temperature, away from heat and direct light. Do not freeze medicines unless required by package insert. Keep medicines away from children and pets.
  • Do not flush medications down the toilet or pour them into drainage unless instructed to do so. Medication discarded in this manner may contaminate the environment. Please consult your pharmacist or doctor for more details on how to safely discard Boots Cold Flu Relief With Decongestant Powder.

Read Also: How Much Does Medicare Pay For Flu Shots

How Does Lemsip Cough Max Work

Lemsip cough max for mucus cough and cold capsules and hot drinks contain the painkiller paracetamol, a cough expectorant called guaifenesin and a decongestant called phenylephrine hydrochloride. These three active ingredients have different actions to relieve your symptoms.

Paracetamol is thought to relieve pain by reducing the production of prostaglandins in the brain and spinal cord. It works to bring down a fever by affecting an area of the brain that regulates our body temperature . This stops you feeling hot or shivery.

Expectorants such as guaifenesin are used to treat a productive, chesty or mucus cough, where you cough up phlegm. Guaifenesin helps to thin and loosen the mucus in the airways, making it easier to cough up.

Phenylephrine relieves a blocked nose by causing the blood vessels in the linings of the nasal passages and sinuses to contract and narrow. This decreases blood flow into the linings of the nose and sinuses, which reduces the feeling of congestion and also reduces the production of mucus.

Storage Of Boots Night Cold Flu Relief Oral Solution

  • Store medicines at room temperature, away from heat and direct light. Do not freeze medicines unless required by package insert. Keep medicines away from children and pets.
  • Do not flush medications down the toilet or pour them into drainage unless instructed to do so. Medication discarded in this manner may contaminate the environment. Please consult your pharmacist or doctor for more details on how to safely discard Boots Night Cold Flu Relief Oral Solution.

You May Like: Cold And Flu For High Blood Pressure

Top 20 Medicines With The Same Treatments:

Lonarid NTrifenAbenolPanadol Extraben-u-ron BuscofenIbucareAddaprinActifed Rhume Jour & NuitPanadolFevadolAlfenGofenDolvenVermidonAnacin Azur Actimol-FIbutinNurofen Cold and FluName of the medicinal productBoots Ultra Cold and Flu Relief All in One Boots Ultra Cold and Flu Relief All in One Name of the medicinal productBoots Ultra Cold and Flu Relief All in One Qualitative and quantitative compositionBoots Ultra Cold and Flu Relief All in One Boots Ultra Cold and Flu Relief All in One Qualitative and quantitative compositionBoots Ultra Cold and Flu Relief All in One Therapeutic indicationsBoots Ultra Cold and Flu Relief All in One Boots Ultra Cold and Flu Relief All in One Therapeutic indicationsBoots Ultra Cold and Flu Relief All in One

For the relief of symptoms of colds and influenza, including the relief of aches and pains, sore throat, headache, nasal congestion, lowering of temperature and chesty coughs.

Dosage and method of administrationBoots Ultra Cold and Flu Relief All in One Boots Ultra Cold and Flu Relief All in One Dosage and method of administrationBoots Ultra Cold and Flu Relief All in One

Patients should consult a doctor or pharmacist if symptoms persist for more than 3 days, or worsen.

Posology:

Adults and adolescents 12 years and over: One sachet dissolved by stirring in hot water and sweetened to taste.

Dose may be repeated in 4-6 hours. No more than four doses should be taken in 24 hours.

Not to be given to children under 12.

Who Should Not Take Guaifenesin

3 Tylenol Cold+Flu+Cough Adult Non Drowsy Citrus Liquid Daytime Max Lot ...

You should not use this medicine if you are allergic to Guaifenesin .

FDA pregnancy category C. It is not known whether Guaifenesin will harm an unborn baby. Tell your doctor if you are pregnant or plan to become pregnant while using this medication.

It is not known whether Guaifenesin passes into breast milk or if it could harm a nursing baby. Do not use this medication without telling your doctor if you are breast-feeding a baby.

You May Like: Cvs Minute Clinic Cost Of Flu Shot

Boots Ultra Cold & Flu Relief All In One 16 Capsules Reviews

Whilst weve already covered this its really important for us to emphasise how critical it is for you to read plenty of reviews before you commit to buy any products, but particularly something like Boots Ultra Cold & Flu Relief All In One 16 Capsules. Reviews are your best way of being able to find out how good a product is without having to actually get hold of it. One of the greatest advantages to shopping online is the convenience but also the price, but with those benefits you have to accept the drawback that you arent able to actually get your hands on the product. Thats why reading what other people have to say about the product is really useful as theyll give you really helpful insights into their experience with products like Boots Ultra Cold & Flu Relief All In One 16 Capsules or if they perhaps ended up buying a different product in the Health category instead.

Boots Ultra Cold & Flu Relief All In One 16 CapsulesMatt at ReviewPros

Overdosage Of Boots Cold Flu Relief With Decongestant Powder

  • Do not use more than prescribed dose. Taking more medication will not improve your symptoms rather they may cause poisoning or serious side-effects. If you suspect that you or anyone else who may have overdosed of Boots Cold Flu Relief With Decongestant Powder, please go to the emergency department of the closest hospital or nursing home. Bring a medicine box, container, or label with you to help doctors with necessary information.
  • Do not give your medicines to other people even if you know that they have the same condition or it seems that they may have similar conditions. This may lead to overdosage.
  • Please consult your physician or pharmacist or product package for more information.

You May Like: What Religion Does Not Allow The Flu Shot

Boots Pharmaceuticals Ultra Cold And Flu Relief All In One 16 Capsules

Maximum strength cold and flu relief for sore throat, chesty cough, headache, fever, blocked nose.Active Ingredients: Paracetamol 500mg, Guaifenesin 100mg, Phenylephrine Hydrochloride 6.1mgSee details below, always read the label.

Please choose a colour or size before adding this product to your favourites.

Overdosage Of Boots Ultra Cold Flu Relief All In One Capsule

How to Treat Your Cold or Flu Symptoms | Vicks
  • Do not use more than prescribed dose. Taking more medication will not improve your symptoms rather they may cause poisoning or serious side-effects. If you suspect that you or anyone else who may have overdosed of Boots Ultra Cold Flu Relief All In One Capsule, please go to the emergency department of the closest hospital or nursing home. Bring a medicine box, container, or label with you to help doctors with necessary information.
  • Do not give your medicines to other people even if you know that they have the same condition or it seems that they may have similar conditions. This may lead to overdosage.
  • Please consult your physician or pharmacist or product package for more information.

Don’t Miss: Cvs Pharmacy Flu Shot Appointments

Expired Boots Cold Flu Relief With Decongestant Powder

  • Taking a single dose of expired Boots Cold Flu Relief With Decongestant Powder is unlikely to produce an adverse event. However, please discuss with your primary health provider or pharmacist for proper advice or if you feel unwell or sick. Expired drug may become ineffective in treating your prescribed conditions. To be on the safe side, it is important not to use expired drugs. If you have a chronic illness that requires taking medicine constantly such as heart condition, seizures, and life-threatening allergies, you are much safer keeping in touch with your primary health care provider so that you can have a fresh supply of unexpired medications.

How Should I Take Phenylephrine

Use exactly as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended. Follow the directions on your prescription label.

You may use Phenylephrine rectal up to 4 times daily, especially after a bowel movement.

For best results, clean your rectum with a moist cloth or wipe before using this medication. Gently dry the area by blotting with toilet tissue.

Do not place Phenylephrine rectal cream, gel, or ointment inside your rectum. These forms of Phenylephrine rectal are for use only on the area around and just outside of your rectum.

Only the rectal suppository should be placed into the rectum.

Wash your hands before and after inserting the rectal suppository.

Gently insert the suppository into your rectum about 1 inch. For best results after inserting the suppository, hold it in your rectum for a few minutes.

Do not use Phenylephrine rectal for longer than 7 days in a row. Talk with your doctor if your symptoms do not improve, or if they get worse after treatment.

Store at room temperature away from moisture and heat.

Also Check: Drugs For Cold And Flu

Overdosage Of Boots Night Cold Flu Relief Oral Solution

  • Do not use more than prescribed dose. Taking more medication will not improve your symptoms rather they may cause poisoning or serious side-effects. If you suspect that you or anyone else who may have overdosed of Boots Night Cold Flu Relief Oral Solution, please go to the emergency department of the closest hospital or nursing home. Bring a medicine box, container, or label with you to help doctors with necessary information.
  • Do not give your medicines to other people even if you know that they have the same condition or it seems that they may have similar conditions. This may lead to overdosage.
  • Please consult your physician or pharmacist or product package for more information.

Lemsip Cough Max Side Effects

Iced Out: 15 Best Winter Hiking Boots

Medicines and their possible side effects can affect individual people in different ways. The following are some of the side effects that are known to be associated with the ingredients of Lemsip cough max for mucus cough and cold. Just because a side effect is stated here doesn’t mean that all people using this medicines will experience that or any side effect.

  • Abdominal discomfort.
  • Palpitations.
  • Difficulty passing urine.
  • Allergic reactions such as a rash or itching. Stop using this medicine and get medical advice if you think you’ve had an allergic reaction to it.

Read the leaflet that comes with the medicine or talk to your doctor or pharmacist if you want any more information about the possible side effects of Lemsip cough max for mucus cough and cold. If you think you have experienced a side effect, did you know you can report this using the yellow card website?

Don’t Miss: Why The Flu Vaccine Is Important

More articles

Popular Articles